# SDR A6WA201643615

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT 3L JUST AFT OF THE 280.00 BULKHEAD IS CRACKED.  REMOVED  & REPLACED CLIP AT STRINGER 3L, JUST AFT OF THE FS 280.00 BULKHEAD IAW CRJ 200 SRM 51-42-06.
